Works matching DE "SEQUENTIAL machine theory"
Results: 413
Algoritmo basado en autómatas finitos para la obtención de óptimos globales en problemas combinatorios.
- Published in:
- Ingeniería y Desarrollo, 2009, n. 25, p. 99
- By:
- Publication type:
- Article
A model research for prototype warp deformation in the FDM process.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2007, v. 33, n. 11/12, p. 1087, doi. 10.1007/s00170-006-0556-9
- By:
- Publication type:
- Article
Simultaneous process mean and process tolerance determination with adjustment and compensation for precision manufacturing process.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2007, v. 33, n. 11/12, p. 1159, doi. 10.1007/s00170-006-0542-2
- By:
- Publication type:
- Article
A fast first order model of a rough annular shear cell using cellular automata.
- Published in:
- Granular Matter, 2010, v. 12, n. 1, p. 97, doi. 10.1007/s10035-009-0159-x
- By:
- Publication type:
- Article
Cardinality of the set of all precomplete classes for definite automata.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 169, n. 4, p. 430, doi. 10.1007/s10958-010-0055-2
- By:
- Publication type:
- Article
Automata algebras.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 169, n. 4, p. 435, doi. 10.1007/s10958-010-0056-1
- By:
- Publication type:
- Article
Analysis and synthesis of abstract automata.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 169, n. 4, p. 481, doi. 10.1007/s10958-010-0058-z
- By:
- Publication type:
- Article
ON THE COMPLEXITY OF COORDINATION.
- Published in:
- Mathematics of Operations Research, 2003, v. 28, n. 1, p. 127, doi. 10.1287/moor.28.1.127.14257
- By:
- Publication type:
- Article
A LAGRANGEAN BASED BRANCH AND BOUND ALGORITHM FOR SINGLE MACHINE SEQUENCING WITH PRECEDENCE CONSTRAINTS TO MINIMIZE TOTAL WEIGHTED COMPLETION TIME.
- Published in:
- Management Science, 1985, v. 31, n. 10, p. 1300, doi. 10.1287/mnsc.31.10.1300
- By:
- Publication type:
- Article
OPTIMAL ALLOCATIONS IN THE CONSTRUCTION OF k-OUT-OF-n RELIABILITY SYSTEMS.
- Published in:
- Management Science, 1974, v. 21, n. 3, p. 241, doi. 10.1287/mnsc.21.3.241
- By:
- Publication type:
- Article
COMPUTER SIMULATION FOR MIXED-MODEL PRODUCTION LINES.
- Published in:
- Management Science, 1973, v. 20, n. 3, p. 341, doi. 10.1287/mnsc.20.3.341
- By:
- Publication type:
- Article
ALTERNATIVE FORMULATION OF THE JOB SHOP PROBLEM WITH DUE DATES.
- Published in:
- Management Science, 1973, v. 20, n. 1, p. 65, doi. 10.1287/mnsc.20.1.65
- By:
- Publication type:
- Article
A SAND approach based on cellular computation models for analysis and optimization.
- Published in:
- Engineering Optimization, 2007, v. 39, n. 4, p. 381, doi. 10.1080/03052150601146255
- By:
- Publication type:
- Article
Dynamic Reconfiguration Technology for CNS System of Civil Aircratf.
- Published in:
- Telecommunication Engineering, 2014, v. 54, n. 6, p. 700, doi. 10.3969/j.issn.1001-893x.2014.06.002
- By:
- Publication type:
- Article
Automata theory based on unsharp quantum logic.
- Published in:
- Mathematical Structures in Computer Science, 2009, v. 19, n. 4, p. 737, doi. 10.1017/S0960129509007701
- By:
- Publication type:
- Article
Unary automatic graphs: an algorithmic perspective.
- Published in:
- Mathematical Structures in Computer Science, 2009, v. 19, n. 1, p. 133, doi. 10.1017/S0960129508007342
- By:
- Publication type:
- Article
A BETTER ADDITIVE CONGRUENTIAL RANDOM NUMBER GENERATOR?
- Published in:
- Decision Sciences, 1975, v. 6, n. 1, p. 194, doi. 10.1111/j.1540-5915.1975.tb01011.x
- By:
- Publication type:
- Article
Special issue “Selected papers presented at the 2009 Spring meeting of the quantum optics and photonics section of the German Physical Society”.
- Published in:
- 2010
- By:
- Publication type:
- Editorial
Entanglement generation of Clifford quantum cellular automata.
- Published in:
- Applied Physics B: Lasers & Optics, 2010, v. 98, n. 4, p. 623, doi. 10.1007/s00340-009-3840-1
- By:
- Publication type:
- Article
Neural networks with a self-refreshing memory: knowledge transfer in sequential learning tasks without catastrophic forgetting.
- Published in:
- Connection Science, 2000, v. 12, n. 1, p. 1, doi. 10.1080/095400900116177
- By:
- Publication type:
- Article
The Application of Decidability Theory to Identify Similar Computer Networks.
- Published in:
- IUP Journal of Computational Mathematics, 2011, v. 4, n. 2, p. 26
- By:
- Publication type:
- Article
Aeolian Sediment Transport Integration in General Stratigraphic Forward Modeling.
- Published in:
- Journal of Geological Research, 2011, v. 2011, p. 1, doi. 10.1155/2011/186062
- By:
- Publication type:
- Article
'Cellular-Cut'-Interactive -Dimensional Image Segmentation Using Cellular Automata.
- Published in:
- International Journal of Pattern Recognition & Artificial Intelligence, 2017, v. 31, n. 9, p. -1, doi. 10.1142/S0218001417540179
- By:
- Publication type:
- Article
NORMALIZED EXPRESSIONS AND FINITE AUTOMATA.
- Published in:
- International Journal of Algebra & Computation, 2007, v. 17, n. 1, p. 141, doi. 10.1142/S021819670700355X
- By:
- Publication type:
- Article
FROM THE $\mathcal{ZPC}$ STRUCTURE OF A REGULAR EXPRESSION TO ITS FOLLOW AUTOMATON.
- Published in:
- International Journal of Algebra & Computation, 2006, v. 16, n. 1, p. 17, doi. 10.1142/S0218196706002895
- By:
- Publication type:
- Article
TREE-WREATHING APPLIED TO GENERATION OF GROUPS BY FINITE AUTOMATA.
- Published in:
- International Journal of Algebra & Computation, 2005, v. 15, n. 5/6, p. 1205, doi. 10.1142/S0218196705002554
- By:
- Publication type:
- Article
EXTENDED FINITE AUTOMATA AND WORD PROBLEMS.
- Published in:
- International Journal of Algebra & Computation, 2005, v. 15, n. 3, p. 455, doi. 10.1142/S0218196705002360
- By:
- Publication type:
- Article
ON THE SUPERDIMENSIONS OF RELATIVELY FREE NILPOTENT SEMIGROUPS.
- Published in:
- International Journal of Algebra & Computation, 2004, v. 14, n. 5/6, p. 773, doi. 10.1142/S0218196704002031
- By:
- Publication type:
- Article
ASYNCHRONOUS AUTOMATA NETWORKS CAN EMULATE ANY SYNCHRONOUS AUTOMATA NETWORK.
- Published in:
- International Journal of Algebra & Computation, 2004, v. 14, n. 5/6, p. 719, doi. 10.1142/S0218196704002043
- By:
- Publication type:
- Article
On the Optimal Number of Instructions for Universal Turing Machines Connected with a Finite Automaton.
- Published in:
- International Journal of Algebra & Computation, 2003, v. 13, n. 2, p. 133, doi. 10.1142/S0218196703001262
- By:
- Publication type:
- Article
From C-Continuations to New Quadratic Algorithms Algorithms For Automaton Synthesis.
- Published in:
- International Journal of Algebra & Computation, 2001, v. 11, n. 6, p. 707, doi. 10.1142/S0218196701000772
- By:
- Publication type:
- Article
Finite Automata Over Free Groups.
- Published in:
- International Journal of Algebra & Computation, 2000, v. 10, n. 6, p. 725, doi. 10.1142/S0218196700000315
- By:
- Publication type:
- Article
A New Proof of Schutzenberger's Theorem.
- Published in:
- International Journal of Algebra & Computation, 2000, v. 10, n. 2, p. 217, doi. 10.1142/S0218196700000066
- By:
- Publication type:
- Article
EVOLUTION AND THE COMPLEXITY OF FINITE AUTOMATA.
- Published in:
- International Game Theory Review, 2007, v. 9, n. 4, p. 731, doi. 10.1142/S0219198907001692
- By:
- Publication type:
- Article
On some sets of dictionaries whose ω -powers have a given.
- Published in:
- Mathematical Logic Quarterly, 2010, v. 56, n. 5, p. 452, doi. 10.1002/malq.200810154
- By:
- Publication type:
- Article
Series Parallel Digraphs with Loops.
- Published in:
- Theory of Computing Systems, 2013, v. 53, n. 2, p. 126, doi. 10.1007/s00224-012-9409-0
- By:
- Publication type:
- Article
The Navigational Power of Web Browsers.
- Published in:
- Theory of Computing Systems, 2012, v. 50, n. 2, p. 213, doi. 10.1007/s00224-010-9294-3
- By:
- Publication type:
- Article
Concatenation of Regular Languages and Descriptional Complexity.
- Published in:
- Theory of Computing Systems, 2011, v. 49, n. 2, p. 306, doi. 10.1007/s00224-011-9318-7
- By:
- Publication type:
- Article
Unique Decipherability in the Monoid of Languages: An Application of Rational Relations.
- Published in:
- Theory of Computing Systems, 2011, v. 49, n. 2, p. 355, doi. 10.1007/s00224-011-9324-9
- By:
- Publication type:
- Article
Automatic Presentations and Semigroup Constructions.
- Published in:
- Theory of Computing Systems, 2010, v. 47, n. 2, p. 568, doi. 10.1007/s00224-009-9216-4
- By:
- Publication type:
- Article
A Search Algorithm for Subshift Attractors of Cellular Automata.
- Published in:
- Theory of Computing Systems, 2010, v. 46, n. 3, p. 479, doi. 10.1007/s00224-009-9230-6
- By:
- Publication type:
- Article
Languages of Dot-Depth 3/2.
- Published in:
- Theory of Computing Systems, 2008, v. 42, n. 2, p. 256, doi. 10.1007/s00224-007-9002-0
- By:
- Publication type:
- Article
Cellular Automata: Real-Time Equivalence between One-Dimensional Neighborhoods.
- Published in:
- Theory of Computing Systems, 2007, v. 41, n. 1, p. 409, doi. 10.1007/s00224-006-1315-x
- By:
- Publication type:
- Article
Complexity of Regular Language Matching and Other Decidable Cases of the Satisfiability Problem for Constraints Between Regular Open Terms.
- Published in:
- Theory of Computing Systems, 2006, v. 39, n. 1, p. 137, doi. 10.1007/s00224-005-1262-y
- By:
- Publication type:
- Article
Algebraic Results on Quantum Automata.
- Published in:
- Theory of Computing Systems, 2006, v. 39, n. 1, p. 165, doi. 10.1007/s00224-005-1263-x
- By:
- Publication type:
- Article
Finite Presentations of Infinite Structures: Automata and Interpretations.
- Published in:
- Theory of Computing Systems, 2004, v. 37, n. 6, p. 641, doi. 10.1007/s00224-004-1133-y
- By:
- Publication type:
- Article
CBESW: Sequence Alignment on the Playstation 3.
- Published in:
- BMC Bioinformatics, 2008, v. 9, p. 1, doi. 10.1186/1471-2105-9-377
- By:
- Publication type:
- Article
Equités sur les automates à pic.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2011, v. 18, n. 3, p. 557, doi. 10.36045/bbms/1313604458
- By:
- Publication type:
- Article
Bottom-up design of strategic options as finite automata.
- Published in:
- Computational Management Science, 2010, v. 7, n. 4, p. 355, doi. 10.1007/s10287-008-0084-1
- By:
- Publication type:
- Article
Novel Metrics for Mutation Analysis.
- Published in:
- Computer Systems Science & Engineering, 2023, v. 46, n. 2, p. 2075, doi. 10.32604/csse.2023.036791
- By:
- Publication type:
- Article